# SDR ASAA0410156

- Difficulty date: March 23, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 655553615
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE CHECK, FOUND NR 2 SLAT UPPER TRAILING EDGE SKIN DENTED AT TRACK AREA WING STATION 505.  REPAIR IAW SRM.  (M)
